# SDR C2XA08ON169

- Difficulty date: August 15, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 10,004 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7686-ONT- FLIGHT CREW REPORTED SMOKE IN CABIN AREA AND DECLARED EMERGENCY AND PERFORMED AN AIR-RETURN TO ONT, WHERE IT LANDED SAFELY WITHOUT INCIDENT, AND PASSENGERS WERE DE-PLANED SAFELY.  MAINTENANCE PERFORMED HIGH POWER RUNS AND COULD NOT DUPLICATE.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
